Assaid, M. and Aydi, M. and Feddi, M. and Dujardin, F. (2008) Exact analytical solutions for shallow impurity states in symmetrical paraboloidal and hemiparaboloidal quantum dots. Central European Journal of Physics, 6 (1). pp. 97-104.

Full text not available from this repository.
Official URL: https://www.scopus.com/inward/record.uri?eid=2-s2....

Abstract

The problem of a shallow donor impurity located at the centre of a symmetrical paraboloidal quantum dot (SPQD) is solved exactly. The Schrödinger equation is separated in the paraboloidal coordinate system. Three different cases are discussed for the radial-like equations. For a bound donor, the energy is negative and the solutions are described by Whittaker functions. For a non-bound donor, the energy is positive and the solutions become coulomb wave functions. In the last case, the energy is equal to zero and the solutions reduce to Bessel functions. Using the boundary conditions at the dot surfaces, the variations of the donor kinetic and potential energies versus the size of the dot are obtained. The problem of a shallow donor impurity in a Hemiparaboloidal Quantum dot (HPQD) is also studied. It is shown that the wave functions of a HPQD are specific linear combinations of those of a SPQD. © Versita Warsaw and Springer-Verlag Berlin Heidelberg 2008.

Item Type: Article
Subjects: Physics and Astronomy
Divisions: SCIENTIFIC PRODUCTION > Physics and Astronomy
Depositing User: Administrateur Eprints Administrateur Eprints
Last Modified: 31 Jan 2020 15:49
URI: http://eprints.umi.ac.ma/id/eprint/4509

Actions (login required)

View Item View Item